# SDR SWAA2025051268000

- Difficulty date: May 6, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 67,398 hours, 40,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO SIDE EMERGENCY EXIT SIGN LOOSE OVER WING EXIT<[01] REPLACED EMERGENCY LIGHT SIGN LENS PER AMM 33-51-01
